# SDR CALA2015091694359

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 43,259 hours, 18,733 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST, FAULT LT FWD EXT LIGHTS.  REPLACED SLIDE PACK DOOR 1 LT IAW AMM 25-62-44.  EMER LIGHT TESTED OK.
